May 21, 2008
I have just been put on Atripla and I was wondering should I stop taking OTC medications such as Tylenol or Sudafed for headaches and allergy symptoms?
Response from Dr. Frascino
Your HIV specialist should have reviewed this type of information with you. The answer is no, there are no adverse drug-drug interactions between Atripla and Tylenol or Sudafed.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Rash Confused For Heat Rash
- Can An Hiv Test Be Wrong?
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Can Hiv Take Longer Than 6 Months To Develop Antibodies?
- Hep C Risk Started Period While Having Sex
- How Long Can A Person Live With Hiv And Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.